Thyroid Cancer / Nodules & Hyperthyroidism Expert Forum
Hypothyroidism
About This Forum:

Questions in the Thyroid forum are answered by Mark Lupo, MD. Topics covered include Goiter, Graves Disease, Hyperthyroid, Parathyroid/Calcium Problems, Thyroid Cancer, Thyroid Nodules/Cysts, Thyroiditis, Thyroid & Pregnancy, Thyroid Stimulating Hormone (TSH), Thyroid Tests, and Thyroid Surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Hypothyroidism

Hi I am 19 year old female, and I was diagnosed with hyperthyroidism a few months ago. I started taking synthroid, 25mcg, then 75mcg, and now recently 88mcg. Ever since I started the medication I am unable to become aroused (turned on, if you will), I am in an exclusive relationship. Is there anything I can do?
97953_tn?1193367871
You must have meant hypothyroidism, the text mentions "hyper".  I don't usually see libido problems with thyroid dysfunction unless it is significant dysfunction.  If your thyroid levels are normal, it is hard to make this conclusion, however you should discuss it with your physician to see if the change in brand of medication or the use of a combination T4-T3 approach (such as Synthroid-Cytomel) would be appropriate.
Blank
Continue discussion Blank
This Forum's Experts
97953_tn?1193367871
Mark Lupo, M.D.Blank
Thyroid & Endocrine Center of Florida
Sarasota, FL
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank